An infinite Sidon sequence

Research output: Article

22 Citations (Scopus)

Abstract

We show the existence of an infinite Sidon sequence such that the number of elements in [1,N] isN2-1+o(1)for all largeN.

Original languageEnglish
Pages (from-to)63-71
Number of pages9
JournalJournal of Number Theory
Volume68
Issue number1
DOIs
Publication statusPublished - jan. 1998

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

An infinite Sidon sequence. / Ruzsa, I.

In: Journal of Number Theory, Vol. 68, No. 1, 01.1998, p. 63-71.

Research output: Article

Ruzsa, I. / An infinite Sidon sequence. In: Journal of Number Theory. 1998 ; Vol. 68, No. 1. pp. 63-71.
@article{0e6376f4098e4812adc579b801e055b7,
title = "An infinite Sidon sequence",
abstract = "We show the existence of an infinite Sidon sequence such that the number of elements in [1,N] isN2-1+o(1)for all largeN.",
author = "I. Ruzsa",
year = "1998",
month = "1",
doi = "10.1006/jnth.1997.2192",
language = "English",
volume = "68",
pages = "63--71",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - An infinite Sidon sequence

AU - Ruzsa, I.

PY - 1998/1

Y1 - 1998/1

N2 - We show the existence of an infinite Sidon sequence such that the number of elements in [1,N] isN2-1+o(1)for all largeN.

AB - We show the existence of an infinite Sidon sequence such that the number of elements in [1,N] isN2-1+o(1)for all largeN.

UR - http://www.scopus.com/inward/record.url?scp=0002320789&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002320789&partnerID=8YFLogxK

U2 - 10.1006/jnth.1997.2192

DO - 10.1006/jnth.1997.2192

M3 - Article

AN - SCOPUS:0002320789

VL - 68

SP - 63

EP - 71

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -